Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A note on continuous dependence of solutions of Volterra integral equations


Author: Mats Gyllenberg
Journal: Proc. Amer. Math. Soc. 81 (1981), 546-548
MSC: Primary 45D05; Secondary 45G10
DOI: https://doi.org/10.1090/S0002-9939-1981-0601726-5
MathSciNet review: 601726
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The topologies induced by two families of seminorms on a vector space of functions $ g:{R^ + } \times {R^ + } \times {E^n} \to {E^n}$ are compared. It is found that the continuous dependence of solutions of the Volterra equation $ x(t) = f(t) + \int {_0^tg(t,s,x(s))ds} $ does not hold for the weaker topology. This result corrects an error in the book of Miller, Benjamin, Menlo Park, Calif., 1971.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 45D05, 45G10

Retrieve articles in all journals with MSC: 45D05, 45G10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1981-0601726-5
Keywords: Volterra integral equation, continuous dependence of solutions
Article copyright: © Copyright 1981 American Mathematical Society